# SDR DALA2017081706278

- Difficulty date: July 29, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 46,372 hours, 38,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTBOARD UPPER CORNER NEXT TO FUEL PANEL.  PERMANENT REPAIR IAW SRM 57-20-01.
